MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35XNM COT

FERNO-WASHINGTON, INC. 35XNM COT
Model Number 0015788
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A product issue on the subject stretcher was reported via medsun report #(b)(4) alleging a wheel lock issue but no specific patient incident or injury was associated with the issue.Upon further investigation with the end user, it was discovered the event associated with the subject stretcher involved restraints and not a wheel lock issue.It was reported while transporting a patient on the stretcher to an mri trailer, the patient's weight shifted while traversing a threshold and the stretcher tipped over.Reported patient injury included abrasions to nose, arms, knees and toes.The patient was not restrained to the stretcher at the time of incident nor were the provided restraints installed on the stretcher at the time of incident.There was no allegation of product malfunction contributing to the incident and there has been no additional information provided on the patient's injuries.The end user conducted an internal investigation which included a corrective action to install the provided restraints onto the stretcher before placing it back in service.
 
Event or Problem Description

Brand Name
35XNM COT
Common Device Name
35XNM COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22542838
Report Number1523574-2025-00071
Device Sequence Number7029620
Product Code FPO
UDI-Device Identifier00190790000349
UDI-Public(01)00190790000349(11)231003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015788
Device Catalogue Number0015788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
05024200000-2024-8023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale